# SDR ZZDA2010295

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN STANDBY LIGHT INOPERATIVE, ROW 28.  FOUND WIRING UNPLUGGED IN OVERHEAD PANEL, RECONNECTED WIRING.  OPS CHECKED GOOD, PER AMM 33-50.
